# SDR RAIA201608270001

- Difficulty date: August 27, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 30,277 hours, 27,873 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cover
- Condition: Missing
- Location: Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT FAILED TO PRESSURIZE IN BOTH AUTO & MANUAL MODE.  FOUND GROUND CONNECTION VALVE COVER MISSING,  REPLACED COVER IAW AMM 21-22-04, PERFORMED PRESSURIZATION CHECK IAW AMM 21-31-00, OPS CHECKED GOOD.
